# SDR BAGA2023121900019

- Difficulty date: December 3, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N114BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002240
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. DURING EMERGENCY LIGHTS OPERATIONAL CHECK, THE COCKPIT EMERGENCY CEILING PANEL LIGHT WAS INOP. REPLACED BATTERY
